# SDR REXA2017100401079

- Difficulty date: October 4, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 7,683 hours, 5,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31772S
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PULLEY,  REPAIRED THE DRAG ANGLE IAW SRM 52-11-04.
